# SDR CA980309010

- Difficulty date: March 2, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,189 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wings
- Part time: 4,950 hours, 4,273 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAIL CAUTION MESSAGE AND FLAPS STUCK AT 20 DEGREES, QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT AND LANDED OUT WITH FLAPS AT 20. FLAPS RESET, NIL FOUND.
